Enter
Login:
Password:
Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
ðóññêèé | english

2010 year

Gelfand-Zetlin polytopes and flag varieties, International Mathematics Research Notices, vol. 2010. no. 13. pp. 2512—2531

Go to publication

Authors: Kiritchenko V.
 

 

  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2016
About  |  Contacts  |  The old version of this site